MAUDE Adverse Event Report: ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) displayed "system error, out of service, revert to manual cpr" was confirmed based on the review of the archive and during functional testing.The root cause of the reported complaint was an internal software error, attributed to the failed processor board, likely related to the device's aging.The device life expectancy is 5 years.The autopulse platform was manufactured in may 2013 and is over 12 years old.The archive data was downloaded but could not be parsed.However, ap vision indicated system error - 209 (software error), thus confirming the reported complaint.The autopulse platform failed initial functional testing due to the "system error, out of service, revert to manual cpr" error message displayed upon powering up the device, confirming the reported complaint.The failed processor board (pca) needs to be replaced to remedy the system error.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there were no similar complaints reported for autopulse with serial number (b)(6).
 
Event or Problem Description
The customer reported that the autopulse platform (sn (b)(6) displayed "system error, out of service, revert to manual cpr." no further information was provided.It is unknown when the problem occurred.However, patient use information was requested, but no additional information was provided.
 
Additional Manufacturer Narrative
B5 (describe event or problem) and h6 (adverse event problem) were updated per additional information provided by the customer.
 
Event or Problem Description
The customer reported that the autopulse platform (sn 32192) displayed "system error, out of service, revert to manual cpr." this was observed during shift check.No patient involvement.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key24640823
Report Number3010617000-2026-00156
Device Sequence Number9797113
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0730-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date03/19/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown